Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Flanders

Accutane and my right eye... .

Went to the derm doctor this week for my monthly accutane followup and told them about my problem with pain on my right eye... Right eye is super sensitive to light with mild drooping of the eyelid and slight pinpointing of the pupil. Plus some pressure in my right ear and tenderness on my forhead and scalp on the right side only.

Read my old post, it better discribes the problem

http://www.acne.org/messageboard/Headache-...ne-t212401.html

My guess is that it could be the accutane coupled with the effects of an antibiotic sulfamethoxazole that may be causing pressure on my brain. The dermatology dr called my regular doc and made an appointment for this morning.. The derm doctor didnt seem worried about it all and just said basicly if I could stand the discomfort keep taking the accutane.

Well my reg doc is all worried about it (says I might stroke) and has advised me to stop the treatment untill I have seen the neurologist. Im on the list for an MRI. (VA hospital).

I have stoped taking accutane since last thursday the 25th and my symptoms are getting better. Probably will be totaly gone before I can get my MRI which is kinda good. Atleast Im not in pain but then again that means the accutane isn't being nice to me... Which is not so good...

Any one out there been through this?

T

09/30/08

Late last night and still this morning the nagging pain onmy right eye at times has returned. Ive been off the accutane for 6 days now and felt like I was getting better untill now. Still could be a lot of things contributing to my condition.

Im kinda wondering if its an alergy or sinus thing going on as that were some of the pain and pressure is located now. I've never had alergies before, ever but I am getting older and things change.... I hope thats all it is but now that its clear that it will be past 7 days of being off of Accutane, will I have to start all over?

Share this post


Link to post
Share on other sites
Went to the derm doctor this week for my monthly accutane followup and told them about my problem with pain on my right eye... Right eye is super sensitive to light with mild drooping of the eyelid and slight pinpointing of the pupil. Plus some pressure in my right ear and tenderness on my forhead and scalp on the right side only.

Read my old post, it better discribes the problem

http://www.acne.org/messageboard/Headache-...ne-t212401.html

My guess is that it could be the accutane coupled with the effects of an antibiotic sulfamethoxazole that may be causing pressure on my brain. The dermatology dr called my regular doc and made an appointment for this morning.. The derm doctor didnt seem worried about it all and just said basicly if I could stand the discomfort keep taking the accutane.

Well my reg doc is all worried about it (says I might stroke) and has advised me to stop the treatment untill I have seen the neurologist. Im on the list for an MRI. (VA hospital).

I have stoped taking accutane since last thursday the 25th and my symptoms are getting better. Probably will be totaly gone before I can get my MRI which is kinda good. Atleast Im not in pain but then again that means the accutane isn't being nice to me... Which is not so good...

Any one out there been through this?

T

09/30/08

Late last night and still this morning the nagging pain onmy right eye at times has returned. Ive been off the accutane for 6 days now and felt like I was getting better untill now. Still could be a lot of things contributing to my condition.

Im kinda wondering if its an alergy or sinus thing going on as that were some of the pain and pressure is located now. I've never had alergies before, ever but I am getting older and things change.... I hope thats all it is but now that its clear that it will be past 7 days of being off of Accutane, will I have to start all over?

Well a lil update to my headaches. I was talking to a coworker and he said he was suffering practicly symptom per symptom what Im going through and hes not on Accutane. He does have a lot of allergies though which I do not have. BUt I guess that dosent mean that I couldnt develop them bening that Im getting older and all. That better not be the case cause Im proud of the fact that I could roll around in posion Ivy/oak and not have any problems at all. THat would be a major bummer if thats the case.

Well he gave me a sudafed and a benadril that didnt seem to do squat lastnight but I feel tons better this morning! My right eye markedly less sensitive to light and I can tell that the droopy eye lid has kinda fixed its self.

This all could still be accutane related. Perhaps while on the treatment I will be more suceptable to alergins. I work in a dank nightclub and Im sure theres tons of mold going around inthat joint. Im still in the books to see a Neurologist and get an MRI but would be kinda let down if all my symptoms go away before I can get in there.

Its officaly been a week since Ive been off the tane and Im not liking it... . I already have started to get the beginings of two cysts on my scalp that Im treating with clyosyn topical solution.. My nose area seems to be getting alil oilyer that when I was on the tane full time and my lips are starting to return to their old selves. Not a happy camper right now... Cept for the lip part...

Another update.... 10.20.08

Still havent been in to see a neurologist yet. Damned VA!!! I think I have an appointment on the 4th of november...

Anyway the pain is still there as before. I have good days and worse days but its basicly unchanged. Still all on my right side of my head and my right eye is still light sensitive. THe basic headache is mostly weaker now but has come back with a vengance at times. Im not sure but its always after Ive had cereal with soy milk.

Im doing good right now so Im going to wait another week and then have some soy again to see how I do. Is it posable that Accutane could make you more suseptable to alergins?

Oh and I guess I was a lil paniced about the break outs returning since being off tane. I did get a few minor ones on my scalp but they cleared up quickly cept for the one on the front. Still battling that mutha!!! LOL!!! Just getting oily a bit. Still at a comfortable level though for now...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×